Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 137, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 1, 2015, 9:46 PM CDT for Monroe County, Randolph County, Illinois; Jefferson County, Sainte Genevieve County, Saint Francois County, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2015, 9:46 PM CDT (02:46 UTC)
- Expired
- Jul 1, 2015, 10:30 PM CDT
- In force
- 44 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Monroe County, IL, Randolph County, IL, Jefferson County, MO, Saint Francois County, MO, Sainte Genevieve County, MO
The radar
The St Louis radar (KLSX), 76 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.8 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 997 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
189
WUUS53 KLSX 020246
SVRLSX
ILC133-157-MOC099-186-187-020330-
/O.NEW.KLSX.SV.W.0137.150702T0246Z-150702T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
946 PM CDT WED JUL 1 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MONROE COUNTY IN SOUTHWESTERN ILLINOIS...
WEST CENTRAL RANDOLPH COUNTY IN SOUTHWESTERN ILLINOIS...
SOUTHEASTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
CENTRAL STE. GENEVIEVE COUNTY IN SOUTHEASTERN MISSOURI...
NORTH CENTRAL ST. FRANCOIS COUNTY IN SOUTHEASTERN MISSOURI...
* UNTIL 1030 PM CDT
* AT 946 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OLYMPIAN
VILLAGE...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FESTUS...DE SOTO...CRYSTAL CITY...STE. GENEVIEVE...HERCULANEUM...
OLYMPIAN VILLAGE...BLOOMSDALE...WEINGARTEN...ROCKY RIDGE...PRAIRIE
DU ROCHER...FULTS...KIDD...RENAULT...MODOC...ROOTS...VALLES MILL...
KELLOGG...CHALFIN BRIDGE AND FRENCH VILLAGE.
THIS INCLUDES INTERSTATE 55 IN MISSOURI BETWEEN EXITS 150 AND 175.
THIS WARNING ALSO INCLUDES HAWN STATE PARK AND FELIX VALLE HOUSE
STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3813 9060 3826 9036 3805 8989 3777 9029
TIME...MOT...LOC 0246Z 306DEG 23KT 3814 9041
HAIL...1.00IN
WIND...60MPH
$$
CVKING2 follow-up statements
895
WWUS53 KLSX 020302
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1002 PM CDT WED JUL 1 2015
ILC133-157-MOC099-186-187-020330-
/O.CON.KLSX.SV.W.0137.000000T0000Z-150702T0330Z/
MONROE IL-RANDOLPH IL-JEFFERSON MO-STE. GENEVIEVE MO-ST. FRANCOIS MO-
1002 PM CDT WED JUL 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHWESTERN MONROE...WEST CENTRAL RANDOLPH...SOUTHEASTERN
JEFFERSON...CENTRAL STE. GENEVIEVE AND NORTH CENTRAL ST. FRANCOIS
COUNTIES...
AT 1002 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF OLYMPIAN VILLAGE...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED 60 MPH WIND GUSTS WITH
THIS STORM.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
STE. GENEVIEVE...BLOOMSDALE...WEINGARTEN...ROCKY RIDGE...PRAIRIE DU
ROCHER...MODOC...ROOTS...VALLES MILL...KELLOGG...KIDD AND FRENCH
VILLAGE.
THIS WARNING ALSO INCLUDES HAWN STATE PARK AND FELIX VALLE HOUSE
STATE PARK.
THIS INCLUDES INTERSTATE 55 IN MISSOURI BETWEEN EXITS 150 AND 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3807 9055 3819 9034 3805 8989 3777 9029
TIME...MOT...LOC 0302Z 305DEG 16KT 3803 9039
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
CVKING081
WWUS53 KLSX 020324
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1024 PM CDT WED JUL 1 2015
ILC133-157-MOC099-186-187-020333-
/O.EXP.KLSX.SV.W.0137.000000T0000Z-150702T0330Z/
MONROE IL-RANDOLPH IL-JEFFERSON MO-STE. GENEVIEVE MO-ST. FRANCOIS MO-
1024 PM CDT WED JUL 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MONROE...WEST
CENTRAL RANDOLPH...SOUTHEASTERN JEFFERSON...CENTRAL STE. GENEVIEVE
AND NORTH CENTRAL ST. FRANCOIS COUNTIES WILL EXPIRE AT 1030 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM AND A FLASH
FLOOD WARNING HAS BEEN ISSUED.
LAT...LON 3807 9055 3819 9034 3805 8989 3777 9029
TIME...MOT...LOC 0321Z 306DEG 23KT 3803 9039
$$
CVKINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 8:33 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jul 1, 8:33 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
833 PM CDT WED JUL 1 2015
.SHORT TERM: (THROUGH LATE TONIGHT)
ISSUED AT 249 PM CDT WED JUL 1 2015
ACTIVITY THIS AFTERNOON IS DIMINISHING, SO MOST PLACES TO JUST SEE
WIDELY SCATTERED ACTIVITY THROUGH THE EARLY EVENING HOURS. THEN
NEXT ROUND OF ACTIVITY TO FIREUP, MAINLY OVER WEST CENTRAL MO NEAR
SURFACE LOW THEN TRACK EAST AND SOUTH ALONG THE FRONTAL BOUNDARY.
EXACT TRACK OF COMPLEX OF STORMS HARD TO PIN DOWN, BUT STILL FEEL
THAT BEST CHANCES OF STORMS WITH HEAVY RAIN WILL BE OVER CENTRAL
AND SOUTHEAST MO. COULD SEE ONE TO TWO INCHES OF RAINFALL IN THIS
AREA OVERNIGHT TONIGHT AS PW VALUES REMAIN AROUND TWO INCHES, SO
VERY EFFICIENT RAIN MAKERS EXPECTED AND KEPT FLASH FLOOD WATCH
GOING TIL 12Z THURSDAY. OTHERWISE, LOWS TO BE A BIT BELOW NORMAL
IN THE LOW 60S TO AROUND 70.
BYRD
.LONG TERM: (THURSDAY THROUGH NEXT WEDNESDAY)
ISSUED AT 249 PM CDT WED JUL 1 2015
ON THURSDAY, FRONTAL BOUNDARY TO PUSH SOUTH OF FORECAST AREA AND
REMAIN STALLED JUST SOUTH OF FORECAST AREA THROUGH THE HOLIDAY
WEEKEND. WILL SEE SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS
WITH BEST CHANCES OVER SOUTHEAST MO AND SOUTHERN IL, PARTICULARLY
DURING THE AFTERNOON AND EVENING HOURS. HIGH TEMPERATURES THROUGH
THE WEEKEND WILL BE A BIT BELOW NORMAL IN THE MID 70S TO MID 80S
WITH OVERNIGHT LOWS IN THE 60S.
THEN BEGINNING SUNDAY NIGHT, NEXT WEATHER SYSTEM TO APPROACH AREA
FROM THE NORTHWEST. SO WILL SEE OFF AND ON CHANCES MONDAY THROUGH
WEDNESDAY NEXT WEEK. TEMPERATURES TO REMAIN A BIT BELOW NORMAL
THROUGH THE REST OF THE FORECAST PERIOD.
BYRD
&&
.AVIATION: (FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 830 PM CDT WED JUL 1 2015
MOST ACTIVE WX EXPECTED TO BE IN THE INTERSTATE 70 CORRIDOR REGION
THIS EVENING AND THIS SHOULD GIVE WAY TO LOWERING CIGS AND
LINGERING SHOWERS HEADING INTO THE OVERNIGHT AS A COLD FRONT DROPS
DOWN. AT LEAST MVFR CIGS WILL THEN PERSIST FOR MUCH OF THURSDAY
BEFORE IMPROVEMENT BACK TO VFR LATE IN THE DAY. SOME IFR CIGS
POSSIBLE, ESPECIALLY LATE TONIGHT AND EARLY THURSDAY MORNING BUT
PREFER TO SEE HOW THIS PLAYS OUT BEFORE INCLUDING. OTHERWISE,
VARIABLE WINDS OUTSIDE OF TSRA WILL BECOME N-NE BEHIND COLD FRONT
LATER TONIGHT.
TES
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR BOONE MO-CALLAWAY
MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-IRON MO-
JEFFERSON MO-MADISON MO-MONITEAU MO-MONTGOMERY MO-OSAGE MO-
REYNOLDS MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-WARREN MO-
WASHINGTON MO.
IL...NONE.
&&
WFO LSXHazardous weather outlook, Jul 1, 4:03 PM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 403 PM CDT WED JUL 1 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-021200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 403 PM CDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS CAN BE EXPECTED TONIGHT. A FEW STORMS MAY BE SEVERE AND CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES ACROSS CENTRAL AND SOUTHEAST MISSOURI. HEAVY RAINFALL CAN ALSO BE EXPECTED ACROSS CENTRAL AND SOUTHEAST MISSOURI AND A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT ACROSS THIS AREA. POINTS ALONG THE ILLINOIS RIVER WILL CONTINUE TO BE IN MAJOR FLOOD THROUGH AT LEAST THE 4TH OF JULY WEEKEND. MAJOR FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER AT GRAFTON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE THURSDAY THROUGH TUESDAY. A FEW STORMS MAY BE SEVERE ACROSS SOUTHEAST MISSOURI AND CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL THURSDAY AND THURSDAY NIGHT. POINTS ALONG THE ILLINOIS RIVER WILL CONTINUE TO BE IN MAJOR FLOOD THROUGH AT LEAST THE 4TH OF JULY WEEKEND. MAJOR FLOODING IS FORECAST ALONG THE MISSISSIPPI RIVER AT GRAFTON THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. BYRD
In the hours before
Local storm report, Jul 1, 9:05 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
905 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND GST JEFFERSON CITY 38.57N 92.19W
07/01/2015 E50 MPH COLE MO TRAINED SPOTTER
&&
GOSSELINLocal storm report, Jul 1, 9:37 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
937 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM TSTM WND DMG HIGH POINT 38.48N 92.58W
07/01/2015 MONITEAU MO AMATEUR RADIO
TREES DOWN ON POWER LINES.
&&
GOSSELINLocal storm report, Jul 1, 9:40 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
940 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM HAIL HEMATITE 38.20N 90.48W
07/01/2015 E0.50 INCH JEFFERSON MO TRAINED SPOTTER
&&
GOSSELINLocal storm report, Jul 1, 9:42 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
942 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM TSTM WND GST 1 ESE VICTORIA 38.17N 90.51W
07/01/2015 E60 MPH JEFFERSON MO TRAINED SPOTTER
0942 PM HAIL 1 ESE VICTORIA 38.17N 90.51W
07/01/2015 E0.50 INCH JEFFERSON MO TRAINED SPOTTER
&&
GOSSELINLocal storm report, Jul 1, 9:44 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
944 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM HEAVY RAIN LAKE MYKEE 38.68N 92.10W
07/01/2015 M2.25 INCH CALLAWAY MO TRAINED SPOTTER
RAINFALL OVER 35 MINUTES.
&&
GOSSELINLocal storm report, Jul 1, 9:46 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
946 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL 1 N OLYMPIAN VILLAGE 38.15N 90.46W
07/01/2015 E0.70 INCH JEFFERSON MO AMATEUR RADIO
&&
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:35 PM CDT | Areal Flood Advisory | LSX | Madison, Saint Clair | 4 hr |
| Jul 1, 7:38 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 37 min |
| Jul 1, 8:05 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Saint Clair, Washington | 40 min |
| Jul 1, 8:17 PM CDT | Areal Flood Advisory | LSX | Greene, Macoupin | 4 hr |
| Jul 1, 9:18 PM CDT | Severe Thunderstorm Warning | LSX | Monroe | 42 min |
| Jul 1, 10:34 PM CDT | Flash Flood Warning | LSX | Monroe | 6 hr |
| Jul 1, 11:23 PM CDT | Flash Flood Warning | LSX | Randolph | 6 hr |
| Jul 2, 5:29 AM CDT | Areal Flood Warning | LSX | Randolph | 9 hr |
| Jul 1, 7:43 PM CDT | Tornado Warning | LSX | Boone, Callaway | 32 min |
| Jul 1, 7:55 PM CDT | Flash Flood Warning | LSX | Boone | 4 hr |
| Jul 1, 8:25 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 50 min |
| Jul 1, 8:47 PM CDT | Tornado Warning | LSX | Cole, Moniteau | 28 min |
| Jul 1, 8:55 PM CDT | Flash Flood Warning | LSX | Callaway, Cole, Moniteau, Osage | 4 hr |
| Jul 1, 9:13 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau, Osage | 47 min |
| Jul 1, 10:13 PM CDT | Flash Flood Warning | LSX | Jefferson | 5 hr |
| Jul 1, 10:14 PM CDT | River Flood Warning | LSX | Crawford, Washington | 4 days |
| Jul 1, 11:15 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 18 min |
| Jul 1, 11:58 PM CDT | Areal Flood Warning | LSX | Boone | 9 hr |
| Jul 2, 12:58 AM CDT | Areal Flood Warning | LSX | Callaway, Cole, Moniteau, Osage | 9 hr |
| Jul 2, 2:47 AM CDT | Flash Flood Warning | LSX | Iron, Madison, Reynolds | 6 hr |
| Jul 2, 3:20 AM CDT | Areal Flood Warning | LSX | Franklin, Gasconade, Jefferson, Osage | 9 hr |
| Jul 2, 4:41 AM CDT | River Flood Warning | LSX | Cole | 55 hr |
| Jul 2, 6:29 AM CDT | River Flood Warning | LSX | Jefferson | 46 hr |
| Jul 2, 8:59 AM CDT | Areal Flood Warning | LSX | Boone | 12 hr |
| Jul 2, 10:01 AM CDT | Areal Flood Warning | LSX | Cole, Moniteau, Osage | 12 hr |
| Jul 2, 12:06 PM CDT | Areal Flood Warning | LSX | Jefferson | 24 hr |
| Jul 2, 12:10 PM CDT | Areal Flood Warning | LSX | Franklin | 6 hr |
| Jul 2, 12:12 PM CDT | Areal Flood Warning | LSX | Osage | 24 hr |
| Jul 2, 4:50 PM CDT | River Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 47 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.